Question 17 1 out of 1 points a nurse has

This preview shows page 5 - 8 out of 8 pages.

Question 17 1 out of 1 points A nurse has administered a medication to a patient with hypertension. The prescribed drug is supposed to decrease cardiac output. A decrease in cardiac output would most likely
cardiac output would not result in an increased serum creatinine level. Further, the decrease in cardiac output would not cause an increased synergistic effect of the drug, nor would it decrease drug absorption in the blood. Question 18 1 out of 1 points A nurse is the cardiac care unit is preparing to hang an intravenous dose of dofetilide (Tikosyn) for a patient who has just been admitted. What is the most likely goal of this intervention?
Question 19 1 out of 1 points A 62-year-old man is admitted to the hospital with a diagnosis of chest pain. He has an order for 0.3 mg of sublingual nitroglycerin prn for chest pain. Which of the following actions should the nurse do first when he complains of chest pain?
Question 20 1 out of 1 points A female patient is taking 0.125 mg of digoxin daily for heart failure. At a recent clinic visit she reports that since she has been on the drug, she can breathe better and her heart rate has been around 74 beats per minute. The nurse weighs the patient and notices that she has gained 10 pounds since the digoxin therapy was started. The patient is concerned that the additional weight will necessitate an increase in the medication. Which of the following is an appropriate response by the nurse?
nurse should know this, and there should be no need to ask the prescriber.

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture